Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 8, 2015, 3:18 AM CDT for Marshall County, Illinois. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 3:18 AM CDT (08:18 UTC)
- Expired
- Apr 8, 2015, 3:45 AM CDT
- In force
- 27 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Marshall County, IL
The radar
The Lincoln radar (KILX), 98 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 3:30 AM CDT | HAIL 1 | Washburn, IL | PUBLIC REPORT VIA WMBD-TV FACEBOOK PAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
547
WUUS53 KILX 080818
SVRILX
ILC123-080845-
/O.NEW.KILX.SV.W.0001.150408T0818Z-150408T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
318 AM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 345 AM CDT
* AT 317 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LACON...AND
MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HENRY...VARNA...TOLUCA...WENONA...MARSHALL COUNTY AIRPORT...LAKE
WILDWOOD...LA ROSE AND PATTONSBURG.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 29 AND 41
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4111 8934 4111 8905 4110 8904 4093 8904
4092 8921 4092 8947 4097 8945 4097 8953
4110 8955 4113 8933
TIME...MOT...LOC 0818Z 261DEG 32KT 4101 8941
HAIL...1.00IN
WIND...<50MPH
$$
SMITH2 follow-up statements
627
WWUS53 KILX 080832
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 AM CDT WED APR 8 2015
ILC123-080845-
/O.CON.KILX.SV.W.0001.000000T0000Z-150408T0845Z/
MARSHALL IL-
332 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MARSHALL COUNTY UNTIL 345 AM CDT...
AT 327 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WASHBURN...AND
MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
VARNA...TOLUCA...WENONA...LA ROSE AND PATTONSBURG.
INTERSTATE 39 BETWEEN MILE MARKERS 29 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4110 8904 4093 8904 4092 8916 4092 8940
4097 8940 4109 8930 4111 8905
TIME...MOT...LOC 0832Z 261DEG 32KT 4097 8925
HAIL...1.00IN
WIND...<50MPH
$$
SMITH942
WWUS53 KILX 080843
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
343 AM CDT WED APR 8 2015
ILC123-080853-
/O.EXP.KILX.SV.W.0001.000000T0000Z-150408T0845Z/
MARSHALL IL-
343 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARSHALL COUNTY WILL
EXPIRE AT 345 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4110 8904 4093 8904 4092 8916 4092 8940
4097 8940 4109 8930 4111 8905
TIME...MOT...LOC 0843Z 261DEG 32KT 4098 8912
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:56 AM CDT, 22 minutes earlier.
Area forecast discussion, Apr 8, 2:56 AM CDT, 22 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 256 AM CDT Wed Apr 8 2015 .SHORT TERM...(Today) ISSUED AT 255 AM CDT WED APR 8 2015 Latest surface analysis indicates the frontal boundary that was holding stationary over south central Illinois has shifted further north early this morning as a weak wave of low pressure was approaching west central Illinois. Scattered convection has been occurring north of the boundary over parts of east central Iowa east into our far northern counties with some nickel hail reported over the past hour around Lacon in Marshall county. We expect the scattered convection to continue into the morning hours as the wave rides east along the boundary. As the surface low shifts to our east later this morning, there may actually be a southward push to the front which is going to cause some significant problems with respect to the afternoon temperatures, especially along and north of I-74. The latest HRRR does indicate another weak wave forming to our west along the boundary early this afternoon with another complex of storms approaching west central IL. Not sure if this particular complex of storms will ride along the boundary into central Illinois or dive more southeast into the higher instability air mass south of the front. POPs will increase again this afternoon in response to this secondary wave approaching from the west. Severe potential increases this afternoon thru this evening as the boundary gets a push northward as the more significant shortwave pushes into the Plains. With the warm front expected to edge across the area this afternoon and evening, damaging wind gusts, large hail and isolated tornadoes will all be possible. The tornado threat looks tied more into areas along and just north of the warm front later this afternoon and evening. Coolest temps north of I-74 where more of an easterly flow will prevail, while south of the boundary, a blend of the MET/MAV guid seems reasonable at this point. && .LONG TERM...(Tonight through Tuesday) ISSUED AT 255 AM CDT WED APR 8 2015 Severe weather threat through Thursday evening continues to dominate the first part of the forecast. Current upper low moving into northwest Nevada will open up but remain a fairly sharp wave as it traverses the Plains on Thursday. This will help develop a surface low over western Kansas this evening, which will surge northeast and shove the frontal boundary back northward tonight. The trailing cold front will sweep from west to east across the state Thursday evening as a result. Convection to our southwest expected to expand northeastward into the mid-Mississippi Valley this evening. Latest SPC Day1 outlook extended the slight risk across the entire CWA, with an enhanced risk of severe storms from basically Springfield-Peoria westward. This enhanced risk covers the entire area on Thursday, with high-resolution models focusing on the mid-afternoon through early evening time frame as the best potential in our area. Short period of cooler and drier weather on tap for the first part of the weekend, as high pressure drifts across the Midwest. However, longer range models showing extended periods of rain chances early next week. The GFS and ECMWF have a sizable range on the position of a frontal boundary that will be setting up Sunday night and Monday, both starting off roughly along I-70 but the GFS shows a much stronger surge to the north by Tuesday. However, with both favoring some sort of precip, have kept healthy rain chances in the forecast for early next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) ISSUED AT 1155 PM CDT TUE APR 7 2015 A stationary front extending across central IL, just north of I-70, is forecast to drift slowly northward overnight, in response to the approach of a weakening low pressure center across Missouri. The surface low and associated 500mb shortwave will help trigger showers and storms in central IL the rest of the night. A complex of storms has already developed west of PIA in SE Iowa. The track of those storms looks to be just NW of PIA airport. However, the HRRR and NCEP 4km WRF show additional development is expected to the SE of the current storms. The new storms should affect PIA and BMI between 07z and 12z, with the southern extend possibly affecting the other terminal sites during that time. SPI/DEC/CMI sites have returned to MVFR cloud heights. PIA/BMI have remained LIFR due to 200ft cigs. BMI with vis now at 1/2sm FG. Clouds are forecast to remain status quo for much of the night, with some improvement as storms/showers pass near the terminals. The weakening low pressure is still progged to advance across central IL through early morning, dissipating before it reaches Indiana. That will keep storm chances going through around 12z. Additional storms are forecast to arrive tomorrow evening, per the 4km WRF. ESE winds of 10-15kt will continue at 8-12kt overnight, with wind directions highly dependent on how far north the stationary front drifts by morning. Winds tomorrow morning could become variable under the front, and eventually prevail from the N for PIA and southwest for BMI/SPI/DEC/CMI. The GFS and NAM have differing wind solutions, but went closer to the NAM with this set of TAFs. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Smith LONG TERM...Geelhart AVIATION...Shimon
Hazardous weather outlook, Apr 7, 3:16 PM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 316 PM CDT TUE APR 7 2015 ILZ027>031-036>038-040>043-047>053-081115- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 316 PM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT AREAS OF FOG WILL OCCUR THROUGH TONIGHT ALONG AND NORTH OF I-74. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT MAINLY IN THE AFTERNOON AND EVENING HOURS ALONG AND WEST OF HIGHWAY 51 FROM BLOOMINGTON TO SHELBYVILLE. PRIMARY THREAT WOULD BE FROM LARGE HAIL AND POSSIBLY SOME GUSTY WINDS. CURRENT INDICATIONS SUGGEST THE MAIN THREAT FOR ORGANIZED SEVERE WEATHER WILL ARRIVE WITH A COLD FRONT THURSDAY AFTERNOON AND EVENING. PRIMARY THREATS INCLUDE DAMAGING WIND GUSTS...LARGE HAIL AND A FEW TORNADOES. IN ADDITION...THE THREAT FOR HEAVY RAINFALL WILL EXIST ACROSS MOST OF THE AREA...WITH THE POTENTIAL FOR 1 TO 2 INCHES OF RAIN...WITH LOCALLY 3 INCH AMOUNTS POSSIBLE WITH SOME OF THE MORE INTENSE THUNDERSTORMS. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT INTO MONDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. ILZ044>046-054>057-061>063-066>068-071>073-081115- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 316 PM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT AREAS OF FOG WILL OCCUR THROUGH TONIGHT FROM I-74 NORTH. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT. ALTHOUGH THE MAIN THREAT FOR ORGANIZED SEVERE STORMS WILL BE TO THE WEST OF HIGHWAY 51...A FEW OF THE THUNDERSTORMS IN OUR AREA WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS. CURRENT INDICATIONS SUGGEST THE MAIN THREAT FOR ORGANIZED SEVERE WEATHER WILL ARRIVE WITH A COLD FRONT THURSDAY AFTERNOON AND EVENING. PRIMARY THREATS INCLUDE DAMAGING WIND GUSTS...LARGE HAIL AND A FEW TORNADOES. IN ADDITION...THE THREAT FOR HEAVY RAINFALL WILL EXIST ACROSS MOST OF THE AREA...WITH THE POTENTIAL FOR 1 TO 2 INCHES OF RAIN...WITH LOCALLY 3 INCH AMOUNTS POSSIBLE WITH SOME OF THE MORE INTENSE THUNDERSTORMS. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT INTO MONDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. 07
In the hours before
Special weather statement, Apr 8, 1:05 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
105 AM CDT WED APR 8 2015
ILZ027-028-030-080700-
KNOX-MARSHALL-STARK-
105 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KNOX...MARSHALL AND STARK
COUNTIES UNTIL 200 AM CDT...
AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF CAMP GROVE...OR 12 MILES WEST OF
LACON...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPARLAND...
LACON...
HENRY...
VARNA...
TOLUCA...
WENONA...
OTHER LOCATIONS AFFECTED INCLUDE...LAWN RIDGE...HOPEWELL...MARSHALL
COUNTY AIRPORT...LAKE WILDWOOD AND LA ROSE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4124 8964 4115 8963 4115 8933 4111 8933
4110 8904 4097 8904 4097 8968 4101 9001
4116 8992 4116 8987 4124 8986
TIME...MOT...LOC 0605Z 256DEG 30KT 4100 8960
SHIMONSpecial weather statement, Apr 8, 1:43 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
143 AM CDT WED APR 8 2015
ILZ027-080730-
KNOX-
143 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX COUNTY UNTIL 230 AM
CDT...
AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTH HENDERSON...OR 10 MILES NORTH OF
GALESBURG...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ONEIDA...
ALTONA...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4115 9000 4115 8999 4105 8999 4103 9044
4115 9045 4116 9044
TIME...MOT...LOC 0643Z 259DEG 31KT 4109 9042
SHIMONSpecial weather statement, Apr 8, 2:14 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
214 AM CDT WED APR 8 2015
ILZ028-030-080815-
MARSHALL-STARK-
214 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND STARK
COUNTIES UNTIL 315 AM CDT...
AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GALVA TO VICTORIA...
MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LA FAYETTE...
WEST JERSEY...
ELMIRA...
TOULON...
OSCEOLA...
WYOMING...
LACON...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4124 8964 4115 8963 4115 8933 4115 8932
4112 8932 4111 8934 4111 8932 4101 8934
4099 8998 4115 8998 4116 8988 4124 8987
TIME...MOT...LOC 0714Z 264DEG 35KT 4114 9003 4102 9010
SHIMONSpecial weather statement, Apr 8, 3:13 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
313 AM CDT WED APR 8 2015
ILZ029-030-080845-
MARSHALL-PEORIA-
313 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL AND NORTHEASTERN PEORIA
COUNTIES UNTIL 345 AM CDT...
AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPARLAND...OR NEAR LACON...MOVING EAST AT 35
MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
PEOPLE IN MARSHALL AND PEORIA COUNTIES...INCLUDING THE CITIES OF
SPARLAND...LACON...VARNA...TOLUCA AND WENONA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4112 8932 4111 8934 4111 8905 4110 8904
4097 8904 4092 8953 4110 8957 4114 8933
TIME...MOT...LOC 0813Z 260DEG 31KT 4103 8943
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 1:05 AM CDT | Special Weather Statement | ILX | Marshall, Stark | 55 min |
| Apr 8, 1:43 AM CDT | Special Weather Statement | ILX | Knox | 47 min |
| Apr 8, 2:14 AM CDT | Special Weather Statement | ILX | Marshall, Stark | 61 min |
| Apr 8, 3:13 AM CDT | Special Weather Statement | ILX | Marshall | 32 min |
| Apr 8, 3:26 AM CDT | Special Weather Statement | ILX | Woodford | 64 min |
| Apr 8, 3:53 AM CDT | Severe Thunderstorm Warning | ILX | Woodford | 22 min |
| Apr 8, 3:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 46 min |
| Apr 8, 4:02 AM CDT | Special Weather Statement | ILX | Macon | 43 min |
| Apr 8, 4:14 AM CDT | Special Weather Statement | ILX | Peoria, Woodford | 61 min |
| Apr 8, 4:24 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 66 min |
| Apr 8, 4:30 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 16 min |
| Apr 8, 4:56 AM CDT | Special Weather Statement | ILX | DeWitt | 64 min |
| Apr 8, 5:12 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt | 33 min |
| Apr 8, 5:31 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 44 min |
| Apr 8, 5:54 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 36 min |
| Apr 8, 6:14 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 45 min |
| Apr 8, 6:24 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 56 min |
| Apr 8, 6:51 AM CDT | Areal Flood Advisory | ILX | Coles | 6 hr |
| Apr 8, 7:32 AM CDT | Severe Thunderstorm Warning | ILX | Coles | 28 min |
| Apr 8, 1:27 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 31 min |
| Apr 8, 1:48 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 42 min |
| Apr 8, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 35 min |
| Apr 8, 2:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 26 min |
| Apr 8, 3:01 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 17 min |
| Apr 8, 3:17 PM CDT | Flash Flood Watch | ILX | Clark, Clay, Coles, Crawford, Cumberland, Douglas and 7 more | 32 hr |
| Apr 8, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 31 min |
| Apr 8, 4:05 PM CDT | Flash Flood Warning | ILX | Lawrence, Richland | 6 hr |
| Apr 8, 4:45 PM CDT | Special Weather Statement | ILX | Richland | 60 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.